MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Si; VISION SIDE SYSTEM

INTUITIVE SURGICAL, INC daVinci Si; VISION SIDE SYSTEM
Model Number 380990-16
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, an intuitive surgical, inc.(isi) technical support engineer (tse) was contacted after the operating room staff reported that the system displayed error 40006 and that a hard power cycle had not resolved the issue.The site had already engaged field support for troubleshooting prior to contacting the tse, and the tse documented the reported behavior and captured the error and contact identification information for follow-up.The procedure was converted to laparoscopic surgery with no reported injury.Isi followed up with the initial reporter and obtained the following additional information: the procedure was converted to traditional laparoscopic surgery.If converted to traditional laparoscopic, no additional ports were placed.The patient tolerated the change, and the surgery was completed successfully.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the patient side manipulator (psm).The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.However, failure analysis is not complete.

Brand Name
daVinci Si
Common Device Name
VISION SIDE SYSTEM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50864013
Report Number2955842-2026-39719
Device Sequence Number16131210
Product Code NAY
UDI-Device Identifier00886874110874
UDI-Public(01)00886874110874
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380990-16
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown